# SDR HEEA088376

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,854 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487129110
- Part serial: 628
- Condition: Will Not Test
- Location: Nr 1 Engine N1
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 N1 INDICATOR WON'T PASS TACH CHECK. SENT TO HELICOPTER SUPPORT, INC.  FOR INSPECTION AND REPAIR.
